CSpace  > 应用数学研究所
MARKOVIAN DECISION PROGRAMMING WITH RECURSIVE REWARD FUNCTIONS
LIU, JY; LIU, K
1988-07-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:14Pages:1229-1230
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988Q044000020
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28602
Collection应用数学研究所
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, JY,LIU, K. MARKOVIAN DECISION PROGRAMMING WITH RECURSIVE REWARD FUNCTIONS[J]. KEXUE TONGBAO,1988,33(14):1229-1230.
APA LIU, JY,&LIU, K.(1988).MARKOVIAN DECISION PROGRAMMING WITH RECURSIVE REWARD FUNCTIONS.KEXUE TONGBAO,33(14),1229-1230.
MLA LIU, JY,et al."MARKOVIAN DECISION PROGRAMMING WITH RECURSIVE REWARD FUNCTIONS".KEXUE TONGBAO 33.14(1988):1229-1230.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, JY]'s Articles
[LIU, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, JY]'s Articles
[LIU, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, JY]'s Articles
[LIU, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.